U.S. doctors online nowAsk doctors free
OH
A female asked:

I noticed that i am getting a smell of antibiotics under my arms and it is bothering me. i am taking clindamycin for my teeth. is this normal?

1 doctor answer3 doctors weighed in
Dr. Jeffrey Bassman
Dentistry 45 years experience
Vague: Question is why you are taking the clindamyucin. Is it for a tooth infection, gum infection or both. The clindamysin can also upset the stomach, so the smell may be secondary. But it may also be what you are ingesting in terms of food, beverages and supplements.
Dr. Arnold Malerman
Orthodontics 53 years experience
Please also know that antibiotics don't "cure" oral infections, just limit their spread until the cause of the infection can be clinically treated. You should already have treatment visits scheduled with your Dentist.
Oct 22, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Oct 31, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.